Alert archive / Massachusetts / Frost Advisories in 2008

Frost Advisory 3, NWS Boston/Norton, MA

May 28, 2008Franklin County, Hampshire County, Massachusetts; Cheshire County, Hillsborough County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at May 28, 2008, 4:33 PM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It took effect at May 29, 2008, 1:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 28, 2008, 4:33 PM EDT (20:33 UTC)
In effect from
May 29, 2008, 1:00 AM EDT
Expired
May 29, 2008, 6:00 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 126 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
-168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 282033
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
433 PM EDT WED MAY 28 2008


MAZ002-003-008-NHZ011-015-290445-
/O.NEW.KBOX.FR.Y.0003.080529T0500Z-080529T1000Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE
433 PM EDT WED MAY 28 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 AM EDT THURSDAY FOR
PORTIONS OF SOUTHWEST NEW HAMPSHIRE AND NORTHWEST MASSACHUSETTS.

CLEAR SKIES...VERY DRY AIR AND DIMINISHING WINDS WILL ALLOW SURFACE
TEMPERATURES TO COOL RAPIDLY TONIGHT ACROSS SOUTHERN NEW ENGLAND.
IN SOUTHWEST NEW HAMPSHIRE AND NORTHWEST MASSACHUSETTS...TEMPERATURES
ARE LIKELY TO DROP ENOUGH TO ALLOW AREAS OF FROST TO FORM IN
SHELTERED VALLEYS DURING THE EARLY MORNING HOURS. THE TEMPERATURES
SHOULD RECOVER QUICKLY AFTER SUNRISE THURSDAY MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

THOMPSON
1 follow-up statement
000 
WWUS71 KBOX 290147
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
947 PM EDT WED MAY 28 2008

MAZ002-003-008-NHZ011-015-291000-
/O.CON.KBOX.FR.Y.0003.080529T0500Z-080529T1000Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE
947 PM EDT WED MAY 28 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM EDT THURSDAY
FOR PORTIONS OF SOUTHWEST NEW HAMPSHIRE AND NORTHWEST MASSACHUSETTS.

CLEAR SKIES...VERY DRY AIR AND DIMINISHING WINDS WILL ALLOW SURFACE
TEMPERATURES TO COOL RAPIDLY OVERNIGHT ACROSS SOUTHERN NEW ENGLAND.

LOCALES IN SOUTHWEST NEW HAMPSHIRE AND NORTHWEST MASSACHUSETTS ARE
LIKELY TO SEE TEMPERATURES DROP ENOUGH TO ALLOW AREAS OF FROST TO
FORM IN THE VALLEYS DURING THE EARLY MORNING HOURS. THE TEMPERATURES
SHOULD RECOVER QUICKLY AFTER SUNRISE THURSDAY MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

DRAG

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 28, 4:24 PM EDT, 9 minutes earlier.

Area forecast discussion, May 28, 4:24 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
424 PM EDT WED MAY 28 2008

.SYNOPSIS...
HIGH PRES WILL BRING DRY PLEASANT WEATHER THROUGH FRI. LOW PRES WILL
MOVE E OUT OF THE GREAT LAKES FRI NIGHT...THEN WILL CROSS NEW
ENGLAND SAT INTO SUN. HIGH PRES WILL WILL BUILD INTO THE REGION
EARLY NEXT WEEK...THEN ANOTHER FRONTAL SYSTEM WILL APPROACH FROM THE
WEST WED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CLR SKIES AND DIMINISHING WINDS TONIGHT. WITH VERY DRY AIR IN
PLACE...DEWPOINTS MOSTLY UPPER 20S AND LOWER 30S...EXPECT GOOD
RADIATIONAL COOLING IN SHELTERED LOCATIONS. SOME MIXING IN EXPOSED
LOCATIONS...AND SHORTNESS OF NIGHTS AT THIS TIME OF YEAR WILL CAP
JUST HOW MUCH COOLING POSSIBLE. NONETHELESS...LOOKS LIKE THREAT OF
FROST IN SHELTERED AREAS ACROSS NW ZONES...AND HAVE ISSUED FROST
ADVSY FOR CHESHIRE AND WRN HILLSBOROUGH ZONES IN SW NH AND
FRANKLIN/WRN HAMPSHIRE ZONES IN NW MA. PATCHY FROST POSSIBLE
ELSEWHERE IN HAMPSHIRE COUNTY AND PORTIONS HAMPDEN AND NRN WORCESTER
COUNTY...BUT NOT WIDESPREAD ENOUGH TO WARRANT ADVSY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
MAIN ISSUE THIS PERIOD IS POTENTIAL FOR RED FLAG CONDITIONS ACROSS A
PORTION OF THE FORECAST AREA. SEE FIRE WEATHER SECTION.

UPPER SHORT WAVE TROF IN NW FLOW TIGHTENS GRADIENT ENOUGH FOR 20  TO
25 MPH GUSTS ACROSS REGION. SURFACE COLD FRONT PASSAGE THURSDAY
AFTERNOON SHOULD BE DRY WITH JUST A FEW CLOUDS. LEANED A LITTLE MORE
TOWARD HIGHER MAV MAX TEMPS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
OVERALL PATTERN IN THE LONG TERM PERIOD FAVORS UPPER LEVEL RIDGING
IN THE SOUTHERN PLAINS AND MEAN TROFINESS OVER THE NE.  THERE WILL
BE SEVERAL IMPULSES TO MOVE THROUGH WHICH WILL BRING A FEW PERIODS
OF SHOWERS FROM TIME TO TIME.  TEMPS WILL AVERAGE NEAR OR SLIGHTLY
BELOW NORMAL.

CLEAR SKIES AND DIMINISHING WINDS WILL PREVAIL THU NIGHT AS HIGH
PRES BUILDS INTO REGION.  IT WONT BE AS CHILLY AS TONIGHT BUT STILL
COOL WITH MINS MOSTLY IN THE 40S...EXCEPT LOW/MID 50S BOS/PVD.

IT SHOULD REMAIN DRY FRI AS HIGH PRES SLIDES EAST.  DEVELOPING WAA
PATTERN WILL BRING INCREASING CLOUDS BUT BEST MOISTURE AND FORCING
FROM LLJ REMAINS TO THE WEST.  TEMPS MAY REACH UPPER 70S CT VALLEY
BUT SOUTHERLY FLOW WILL KEEP SOUTH COAST AND COASTAL PLAIN
COOLER...GENERALLY UPPER 60S S COAST TO LOWER 70S BOS-PVD.

WARM FRONT APPROACHES FROM THE SW FRI NIGHT.  SW LOW LEVEL JET MOVES
EAST INTO SNE WHICH COMBINED WITH RIGHT ENTRANCE REGION OF UPPER JET
WILL LIKELY BRING A PERIOD OF SHOWERS TO PORTIONS OF SNE FRI NIGHT.
WE LEANED TOWARD NAM/UKMET/ECMWF SOLUTION WHICH OFFERS BETTER QPF
PATTERN THAN GFS ACROSS NW ZONES GIVEN EXPECTED SYNOPTIC FORCING.
BEST FORCING ACROSS NW ZONES WHERE WE HAVE LIKELY POPS...WITH POPS
DECREASING TOWARDS THE COAST.  WE ALSO ADDED THUNDER LATE FRI NIGHT
ACROSS W ZONES AS SWI DROP BELOW ZERO.

SAT...WARM SECTOR AIRMASS WILL TRY TO GET INTO SNE WITH CDFNT
APPROACHING FROM THE WEST LATE IN THE DAY.  ABUNDANT LOW LEVEL
MOISTURE WILL RESULT IN LOTS OF CLOUDS AND SOME SHOWERS EXPECTED AS
LLJ MOVES EAST ACROSS SNE.  THIS WILL PROBABLY LIMIT INSTABILITY
ENOUGH TO REDUCE SVR THREAT.  HOWEVER...IF WE GET MORE SUN THAN
EXPECTED...SITUATION WILL NEED TO BE MONITORED AS MID LEVEL WIND
FIELD IS FAIRLY STRONG.

SUN-MON...UPPER LEVEL TROF MOVES OVER NEW ENG SUN AND LINGERS INTO
MON...SO THREAT OF SHOWERS WILL PERSIST ALTHOUGH SOME SUN EXPECTED
BOTH DAYS.  WE HAVE CHC POPS SUN DECREASING TO SLIGHT CHC MON.  MEX
TEMPS APPEAR TOO COOL SUN/MON AND WE BUMPED THEM UP TO UPPER 60S TO
LOWER 70S AS FLOW BECOMES NW.

TUE...BEST BET FOR COMPLETELY DRY DAY AS HIGH PRES BUILDS INTO
REGION.

WED...TIMING OF NEXT SYSTEM IS UNCERTAIN.  ECMWF QUITE A BIT FASTER
THAN GFS BRINGING NEXT SHOT OF PRECIP INTO REGION.  WE CARRIED
SLIGHT CHC POPS IN THE GRIDS BUT CONFIDENCE IS LOW.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FAIRLY CHALLENGING TODAY AS TO WIND DIRECTION AT BOS. LOOKS LIKE A
LITTLE TOO MUCH GRADIENT FOR SEA BREEZE.

TONIGHT THROUGH THURSDAY LOOKS TO BE VFR WITH NO CIG OR VSBY
RESTRICTIONS. SURFACE WIND EXPECTED TO GUST TO BETWEEN 20 AND 25 KT
THU AFTERNOON AFTER 17 OR 18Z.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...

THURSDAY NIGHT THROUGH FRIDAY...VFR.

FRIDAY NIGHT...CONDITIONS LOWERING TO MVFR FROM WEST TO EAST AS
SHOWERS MOVE IN.

SAT...MVFR CONDITIONS EXPECTED. LOCAL IFR POSSIBLE IN
CEILINGS...SHOWERS AND PATCHY FOG. A FEW TSTMS PSBL.

SUN-MON...MAINLY VFR...BUT ISOLD MVFR CIGS POSSIBLE IN SCATTERED
SHOWERS...MAINLY SUN.

&&

.MARINE...
ACK SHOALS BUOY STILL RUNNING AT 5 FEET...BUT TREND ALL WATERS FOR
DIMINISHING WINDS AND SUBSIDING SEAS. BUOY E OF ACK NOW DOWN TO 3
FT. THUS...LET SMALL CRAFT ADVISORY EXPIRE. NEAR SHORE WINDS MAY
APPROACH SMALL CRAFT ADVISORY THRESHOLD MID/LATE THU AFTERNOON. NOT
CONFIDENT ENOUGH TO ISSUE AT THIS TIME.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
SW/W WINDS DIMINISH THU NIGHT AND BECOME NW AS HIGH PRES BUILDS IN
FROM THE WEST.  A PERIOD OF SW WINDS GUSTS TO 25-30 KTS POSSIBLE
LATE FRI NIGHT INTO SAT AS SW LOW LEVEL JET MOVES EAST ACROSS THE
WATERS.  LOW LEVEL INVERSION SHOULD KEEP GUSTS BELOW GALE.  SEAS
COULD BUILD TO 7-10 FT OVER THE OUTER SOUTHERN WATERS SAT.

WINDS DIMINISH SAT NIGHT INTO SUN BUT HIGHER SEAS FROM SW SWELL WILL
PERSIST OVER OUTER SOUTHERN WATERS.

MON...LIGHT WINDS WITH SEAS RUNNING 3-5 FT OVER OUTER WATRERS.

&&

.FIRE WEATHER...
POTENTIAL FOR RED FLAG CONDITIONS EXIST THURSDAY AFTERNOON ACROSS A
PORTION OF THE FORECAST AREA. UPPER SHORT WAVE TROF IN NW FLOW AND
CORRESPONDING TIGHTENING OF LOW LEVEL GRADIENT SETS STAGE FOR
AFTERNOON GUSTS AROUND 25 MPH...GENERALLY ACROSS ZONES NEAR AND N OF
MASS PIKE. RELATIVE HUMIDITIES DIP TO NEAR AND POSSIBLY A LITTLE
BELOW 20 PERCENT FOR SEVERAL HOURS THURSDAY AFTERNOON. COMPLICATING
FACTORS INCLUDE KEETCH-BYRAM INDEX BELOW 300...A FACTOR NOW THAT WE
HAVE GREENED UP...AND AREAS OF RAFL YESTERDAY NEAR TO OVER A HALF
INCH. AFTER DISCUSSING WITH FIRE WX USERS AND NOTING EXCELLENT
DRYING CONDITIONS TODAY...HAVE DECIDED TO ISSUE WATCH TO HIGHLIGHT
POTENTIAL OF METEOROLOGICAL CONDITIONS FAVORING POTENTIALLY ACTIVE
FIRE DAY. CONFIDENCE OF MEETING RED FLAG CONDITIONS THURSDAY
AFTERNOON ONLY MARGINALLY AT 50 PERCENT...AND THUS GOOD CHANCE WATCH
CAN BE CANCELED AND NOT CONVERTED TO RED FLAG WARNING OVERNIGHT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 1 AM TO 6 AM EDT THURSDAY FOR MAZ002-003-
     008.
     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR MAZ002>005-008-010-012-013-026.
NH...FROST ADVISORY FROM 1 AM TO 6 AM EDT THURSDAY FOR NHZ011-015.
     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR NHZ011-012-015.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...KJC
NEAR TERM...THOMPSON
SHORT TERM...DRAG/THOMPSON
LONG TERM...KJC
AVIATION...KJC/THOMPSON
MARINE...KJC/THOMPSON
FIRE WEATHER...THOMPSON
Hazardous weather outlook, May 28, 4:30 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
430 PM EDT WED MAY 28 2008

MAZ002-003-008-NHZ011-015-292030-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
430 PM EDT WED MAY 28 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 6 AM EDT THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...BUT THE THREAT FOR
SEVERE WEATHER APPEARS LOW AT THIS TIME DUE TO LIMITED INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ006-007-009-011-014>024-RIZ001>008-292030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPDEN MA-EASTERN HAMPDEN MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
430 PM EDT WED MAY 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...BUT THE THREAT FOR
SEVERE WEATHER APPEARS LOW AT THIS TIME DUE TO LIMITED INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ004-005-010-012-013-026-NHZ012-292030-
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-EASTERN HAMPSHIRE MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-NORTHERN MIDDLESEX MA-
EASTERN HILLSBOROUGH NH-
430 PM EDT WED MAY 28 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...BUT THE THREAT FOR
SEVERE WEATHER APPEARS LOW AT THIS TIME DUE TO LIMITED INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-292030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
430 PM EDT WED MAY 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:40 PM EDTFire Weather WatchBOXFranklin, Hampshire, Middlesex, Norfolk, Worcester12 hr

Nearby

Frost Advisories in Massachusetts, 2008Frost Advisories in New Hampshire, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.